# SDR SWAA2013121123141

- Difficulty date: December 6, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 40,556 hours, 27,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 67778101
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER BROKEN.  R & R HOLDER IAW SRM.
